# SDR DL764050112

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 9,723 hours, 3,638 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 1767
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY NR 1 COFFEEMAKER C/B POPPED.  REPLACED COFFEEMAKER WIRING AND CONNECTOR FOR REPORTED SPARKS.
